cnrs   Université de Toulouse
With cedram.org

Table of contents for this issue | Previous article | Next article
Jonathan Pila
The density of rational points on a pfaff curve
Annales de la faculté des sciences de Toulouse Sér. 6, 16 no. 3 (2007), p. 635-645, doi: 10.5802/afst.1162
Article PDF | Reviews MR 2379055 | 1 citation in Cedram

Résumé - Abstract

This paper is concerned with the density of rational points on the graph of a non-algebraic pfaffian function.

Bibliography

[1] Bombieri (E) and Pila (J.).— The number of integral points on arcs and ovals, Duke Math. J. 59, p. 337-357 (1989). Article |  MR 1016893 |  Zbl 0718.11048
[2] van den Dries (L.).— Tame topology and $o$-minimal structures, LMS Lecture Note Series 248, CUP, Cambridge, (1998).  Zbl 0953.03045
[3] Gabrielov (A.) and Vorobjov (N.).— Complexity of computations with pfaffian and noetherian functions, in Normal Forms, Bifurcations and Finiteness problems in Differential Equations, Kluwer, (2004).  MR 2083248
[4] Gwozdziewicz (J.), Kurdyka (K.), Parusinski (A.).— On the number of solutions of an algebraic equation on the curve $y=e^x+\sin x, x>0$, and a consequence for o-minimal structures, Proc. Amer. Math. Soc. 127, p. 1057-1064 (1999).  MR 1476134 |  Zbl 0916.03026
[5] Khovanskii (A. G.).— Fewnomials, Translations of Mathematical Monographs 88, AMS, Providence, (1991).  MR 1108621 |  Zbl 0728.12002
[6] Pila (J.).— Integer points on the dilation of a subanalytic surface, Quart. J. Math. 55, p. 207-223 (2004).  MR 2068319 |  Zbl 1111.32004
[7] Pila (J.).— Rational points on a subanalytic surface, Ann. Inst. Fourier 55, p. 1501-1516 (2005). Cedram |  MR 2172272 |  Zbl 02210717
[8] Pila (J.).— Note on the rational points of a pfaff curve, Proc. Edin. Math. Soc., 49 (2006), 391-397.  MR 2243794 |  Zbl 1097.11037
[9] Pila (J.).— Mild parameterization and the rational points of a pfaff curve, Commentari Mathematici Universitatis Sancti Pauli, 55 (2006), 1-8.  MR 2251995 |  Zbl 05120444
[10] Pila (J.) and Wilkie (A. J.).— The rational points of a definable set, Duke Math. J., 133 (2006), 591-616. Article |  MR 2228464 |  Zbl 05043321
[11] Pólya (G.).— On the zeros of the derivative of a function and its analytic character, Bull. Amer. Math. Soc. 49, 178-191 (1943). Also Collected Papers: Volume II, MIT Press, Cambridge Mass., p. 394-407 (1974). Article |  MR 7781 |  Zbl 0061.11510
[12] Waldschmidt (M.).— Diophantine approximation on linear algebraic groups, Grund. Math. Wissen. 326, Springer, Berlin, (2000).  MR 1756786 |  Zbl 0944.11024
[13] Wilkie (A. J.).— A theorem of the complement and some new o-minimal structures, Selecta Math. (N. S.) 5, p. 397-421 (1999).  MR 1740677 |  Zbl 0948.03037
Search for an article
Search within the site
top